# SDR UPS07449292

- Difficulty date: February 10, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EQUIPMENT COOLING OUTLET FOUND ONE EACH FASTENER HOLE CRACKED AT SKIN APPROX .125 INCH LONG RUNNING FWD & APPROX .375 INCH LONG RUNNING TO EDGE.  FUSELAGE SKIN AT BS 575 EQUIPMENT COOLING OUTLET REPAIRED AS PER UPS EO B747-5330-6909 APPENDIX B.
